Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 4, 1501–1993
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The local (co)homology theorems for equivariant bordism

Marco La Vecchia

Geometry & Topology 28 (2024) 627–639
Abstract

We generalize the completion theorem for equivariant MUG–module spectra for finite extensions of a torus to compact Lie groups using the splitting of global functors proved by Schwede. This proves a conjecture of Greenlees and May.

Keywords
equivariant complex bordism, local (co)homology, completion, equivariant stable homotopy theory
Mathematical Subject Classification
Primary: 55N91, 55P91, 55Q91, 57R85
References
Publication
Received: 7 July 2021
Revised: 17 June 2022
Accepted: 15 July 2022
Published: 13 March 2024
Proposed: Haynes R Miller
Seconded: Jesper Grodal, Nathalie Wahl
Authors
Marco La Vecchia
Mathematics Institute
University of Warwick
Coventry
United Kingdom

Open Access made possible by participating institutions via Subscribe to Open.